Asymptotic stability for Volterra intergrodifferential systems

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper, the successive overrelaxation iteration and the variation of parameters formula are used to discuss the stability of linear and nonlinear Volterra integrodifferential equations. Some sufficient conditions are obtained, such that the trivial solution of the Volterra integrodifferential equations is asymptotically stable; these stability conditions are given directly from the coefficients of the equations.

Original languageEnglish (US)
Pages (from-to)207-222
Number of pages16
JournalApplied Mathematics and Computation
Issue number2-3
StatePublished - Dec 1992
Externally publishedYes

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Asymptotic stability for Volterra intergrodifferential systems'. Together they form a unique fingerprint.

Cite this